Přístupnostní navigace
E-application
Search Search Close
Publication result detail
ŠLAPAL, J.
Original Title
On some categories of sequential spaces
English Title
Type
Peer-reviewed article not indexed in WoS or Scopus
Original Abstract
Certain categories of sequential spaces are studied.
English abstract
Keywords
Sequential space, closure space, topological space, concrete category
Key words in English
Authors
Released
01.01.1997
ISBN
1171-6096
Periodical
New Zealand Journal of Mathematics
Volume
97
Number
26
State
New Zealand
Pages from
287
Pages to
292
Pages count
6
BibTex
@article{BUT38699, author="Josef {Šlapal}", title="On some categories of sequential spaces", journal="New Zealand Journal of Mathematics", year="1997", volume="97", number="26", pages="287--292", issn="1171-6096" }